Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ergodic equivalence relations, cohomology, and von Neumann algebras


Authors: Jacob Feldman and Calvin C. Moore
Journal: Bull. Amer. Math. Soc. 81 (1975), 921-924
MSC (1970): Primary 22D25, 22D40, 28A65, 46L10
DOI: https://doi.org/10.1090/S0002-9904-1975-13888-2
MathSciNet review: 0425075
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D25, 22D40, 28A65, 46L10

Retrieve articles in all journals with MSC (1970): 22D25, 22D40, 28A65, 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13888-2